I have a recurring problem over the last year, which can happen irregglarly, where under my legs between the groin and inner thigh area it gets red, sometimes itchy but not always and excess sweat excreates which lasts 2-3 days.
It can happen around every 6-8 weeks but has known to subside for a few months before it happens again.
I've kind of linked it to the heat as it usually happens when the weather is warmer and as a result wear baggier boxers to allow the air to circulate more which helps it go down. I've also tried to link it to different types of underwear in the event it was an allergy to the fabric used and washing powder but am still not sure what might be causing it.
Heat, sweat, and weight may play a role, but they rarely explain day-to-day fluctuations. Fungus, howeverm doesn't fluctuate, so most likely what you have is just a chafing/heat rash. I advise powder, loose underwear, 1% hydrocortisone, and a visit to the dermatologist for definitive diagnosis.
i think that i may have jock itch, but my skin colour where it itches is more darker than red, a more browner colour. often fluids are secreted from my groin when i itch. i want to know if the skin discoloration is permanent. also i think this itch/rash may have occured from me having shaved the hair around my innner thighs. i have had this for nearly a year now. so????????
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.